# SDR RAIA00602007

- Difficulty date: February 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 14,752 hours, 14,141 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT 5564 - OKC - MAIN DOOR STEPS WILL NOT COME DOWN.  MAINTENANCE REMOVED AND REPLACED THE STEP ACTUATING ARM.
